| Model Number |
RA002-4545SLR |
| Medical Device Problem Codes |
Break (1069); Corroded (1131); Failure to Advance (2524); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination, the rod would not distract and force testing was unable to be performed.Device x-rays taken during the evaluation revealed clear evidence of pin fracture.Additionally, it was reported that during surface damage grading there was some galling and corrosion observed around the telescopic rod.Upon disassembly of the rod, the pin fracture was confirmed and there was debris found in the construct within the pin housing.The reason for removal was reportedly due to the pin fracture.There was no adverse patient or user impact associated with this report.No additional information is available.
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by london implant retrieval centre (lirc).The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.